Upload

Loading icon Loading...

This video is unavailable.

LIVE! Using Injectable Naloxone to Reverse Opiate Overdose

Sign in to YouTube

Sign in with your Google Account (YouTube, Google+, Gmail, Orkut, Picasa, or Chrome) to like sawbuckfilms's video.

Sign in to YouTube

Sign in with your Google Account (YouTube, Google+, Gmail, Orkut, Picasa, or Chrome) to dislike sawbuckfilms's video.

Sign in to YouTube

Sign in with your Google Account (YouTube, Google+, Gmail, Orkut, Picasa, or Chrome) to add sawbuckfilms's video to your playlist.

Uploaded on Oct 17, 2010

This documentary-stye training film, made in association with Chicago Recovery Alliance (www.anypositivechange.org), provides instruction on how to recognize opioid overdose and respond effectively using a combination of rescue breathing and injectable naloxone, a pure opiate antagonist. An actual overdose, caught on film in November 2008, provides the narrative framework in which the opiate overdose rescue process is illuminated. For more information on Sawbuck Productions: www.sawbuckproductions.org.

Loading icon Loading...

Loading icon Loading...

Loading icon Loading...

The interactive transcript could not be loaded.

Loading icon Loading...

Loading icon Loading...

Ratings have been disabled for this video.
Rating is available when the video has been rented.
This feature is not available right now. Please try again later.

Loading icon Loading...

Loading...
Working...
Sign in to add this to Watch Later

Add to